# SDR CA070716002

- Difficulty date: July 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 48,861 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Stab Trim
- Part time: 51,519 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, AN ECAM MSG INDICATED STAB TRIM FAILURE.  NEITHER OF THE AUTOPILOTS COULD BE RE-ENGAGED.  AN EMERGENCY WAS DECLARED WITH ATC AND THE FLIGHT LANDED APPROX 7.5 TONS OVERWEIGHT. (TC NR 20070716002)
